# SDR UHLA2012032600106

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 20,238 hours, 12,638 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR "ARM"/"DISARM" PLACARD IS NOT VISIBLE.  ADJUSTED R2 DOOR LINER IN ORDER TO SEE INDICATION, OPS CHECK GOOD IAW AMM 52-23-0.
